# SDR FDEA201108163284

- Difficulty date: August 16, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6518745435
- Condition: Corroded
- Location: Bs 930
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 930, LBL 44-56 FLOORBEAM CORRODED.  REMOVED CORROSION, FOUND WITHIN LIMITS IAW EA 7-5310-152438, NO CORROSION WAS NOTED IAW SRM 51-10-6.
